Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 79, Number 1

All articles in this issue are freely accessible.

Automorphisms of function fields
Maxwell Rosenlicht.
Trans. Amer. Math. Soc. 79 (1955), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0070211
A characterization of tame curves in three-space
O. G. Harrold, H. C. Griffith and E. E. Posey.
Trans. Amer. Math. Soc. 79 (1955), 12-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091457
On compactness in functional analysis
Robert G. Bartle.
Trans. Amer. Math. Soc. 79 (1955), 35-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073938
Monotone and convex operator functions
Julius Bendat and Seymour Sherman.
Trans. Amer. Math. Soc. 79 (1955), 58-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082655
The laws of apparition and repetition of primes in a cubic recurrence
Morgan Ward.
Trans. Amer. Math. Soc. 79 (1955), 72-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068579
Partitions of the plane into sets having positive measure in every non-null measurable product set
Paul Erdős and John C. Oxtoby.
Trans. Amer. Math. Soc. 79 (1955), 91-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072928
The solutions of second order linear ordinary differential equations about a turning point of order two
Robert W. McKelvey.
Trans. Amer. Math. Soc. 79 (1955), 103-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069344
A contribution to the theory of Toeplitz matrices
Ulf Grenander.
Trans. Amer. Math. Soc. 79 (1955), 124-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0070044
A generalization of the Riesz theory of completely continuous transformations
Lawrence M. Graves.
Trans. Amer. Math. Soc. 79 (1955), 141-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072438
Remarks on singular points of functional equations
Lawrence M. Graves.
Trans. Amer. Math. Soc. 79 (1955), 150-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068734
On interpolation to a given analytic function by analytic functions of minimum norm
J. P. Evans and J. L. Walsh.
Trans. Amer. Math. Soc. 79 (1955), 158-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069274
Product measures
W. W. Bledsoe and A. P. Morse.
Trans. Amer. Math. Soc. 79 (1955), 173-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069259
Simply connected spaces
Robert S. Novosad.
Trans. Amer. Math. Soc. 79 (1955), 216-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073162
On kernel representation of linear operators
Dorothy Maharam.
Trans. Amer. Math. Soc. 79 (1955), 229-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069396
Completeness and compactness in linear topological spaces
Heron Sherwood Collins.
Trans. Amer. Math. Soc. 79 (1955), 256-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0069386